American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information
View Article: PDF

[2] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information
View Article: PDF

[3] Dušan Repovš and Lyubomyr Zdomskyy. On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012) 1069-1074. MR 2869091.
Abstract, references, and article information
View Article: PDF

[4] Peter Eliaš. Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals. Proc. Amer. Math. Soc. 139 (2011) 2093-2104. MR 2775387.
Abstract, references, and article information
View Article: PDF

[5] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information
View Article: PDF

[6] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information
View Article: PDF

[7] Masami Sakai. Menger subsets of the Sorgenfrey line. Proc. Amer. Math. Soc. 137 (2009) 3129-3138. MR 2506472.
Abstract, references, and article information
View Article: PDF

[8] Christopher S. Hardin and Alan D. Taylor. Limit-like predictability for discontinuous functions. Proc. Amer. Math. Soc. 137 (2009) 3123-3128. MR 2506471.
Abstract, references, and article information
View Article: PDF

[9] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information
View Article: PDF

[10] Ondrej Kurka. Reflexivity and sets of Fréchet subdifferentiability. Proc. Amer. Math. Soc. 136 (2008) 4467-4473. MR 2431064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Longyun Ding and Bingqing Li. Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008) 3319-3326. MR 2407098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Radu Miculescu and Alexandru Mihail. Lipscomb's space $\omega^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$. Proc. Amer. Math. Soc. 136 (2008) 587-592. MR 2358499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Harold R. Bennett and David J. Lutzer. Quarter-stratifiability in ordered spaces. Proc. Amer. Math. Soc. 134 (2006) 1835-1847. MR 2207501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jirí Spurny. $F_\sigma$--additive families and the invariance of Borel classes. Proc. Amer. Math. Soc. 133 (2005) 905-915. MR 2113943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] David L. Fearnley, L. Fearnley and J. W. Lamoreaux. Every three-point set is zero dimensional. Proc. Amer. Math. Soc. 131 (2003) 2241-2245. MR 1963773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4